eHealthMe - FDA and Social Media, Personalized eHealthMe - a cloud computing service for drugs

FDA and Social Media, Personalized

Advanced tools

Review: could Post-traumatic stress disorder cause Palpitations?

We study 3,203 people who have Post-traumatic stress disorder from FDA and social media. Among them, 52 have Palpitations (Heart palpitations). Find out below who they are, other conditions they have and drugs they take.

Stay connected: join a mobile support group for people who have Post-traumatic stress disorder and Palpitations >>>

Post-traumatic stress disorder

Post-traumatic stress disorder (latest reports from 21,231 patients) can be treated by Zoloft, Prazosin Hydrochloride, Clonazepam, Sertraline Hydrochloride, Xanax, Klonopin.

Palpitations

Palpitations (feelings or sensations that your heart is pounding or racing) (latest reports from 314,601 patients) has been reported by people with high blood pressure, depression, osteoporosis, high blood cholesterol, pain.

On Aug, 16, 2014: 3,202 people who have post-traumatic stress disorder are studied. Among them, 52 (1.62%) have Palpitations. They amount to 0.02% of all the 314,508 people who have Palpitations on eHealthMe.

Trend of Palpitations in post-traumatic stress disorder reports

Gender of people who have post-traumatic stress disorder and experienced Palpitations * :

FemaleMale
Palpitations70.91%29.09%

Age of people who have post-traumatic stress disorder and experienced Palpitations * :

0-12-910-1920-2930-3940-4950-5960+
Palpitations0.00%0.00%5.26%18.42%13.16%21.05%26.32%18.42%

Severity of the symptom * :

leastmoderateseveremost severe
Palpitations0.00%66.67%33.33%0.00%

Top co-existing conditions for these people * :

  1. Anxiety (13 people, 25.00%)
  2. Panic disorder (6 people, 11.54%)
  3. Pain (6 people, 11.54%)
  4. Panic attack (5 people, 9.62%)
  5. Generalised anxiety disorder (4 people, 7.69%)
  6. Sleep disorder (4 people, 7.69%)
  7. Fibromyalgia (3 people, 5.77%)
  8. Back pain (3 people, 5.77%)
  9. Blood cholesterol increased (3 people, 5.77%)
  10. Pain in extremity (3 people, 5.77%)

Most common drugs used by these people * :

  1. Xanax (11 people, 21.15%)
  2. Alprazolam (9 people, 17.31%)
  3. Lyrica (9 people, 17.31%)
  4. Seroquel (7 people, 13.46%)
  5. Paxil (7 people, 13.46%)
  6. Zoloft (4 people, 7.69%)
  7. Sertraline (4 people, 7.69%)
  8. Aspirin (4 people, 7.69%)
  9. Soma (4 people, 7.69%)
  10. Viibryd (4 people, 7.69%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

You can also:

Get connected! Join a mobile support group to help out with your experience or learn from others anytime and anywhere:
- group for people who have Palpitations and Post-traumatic stress disorder
- group for people who have Post-traumatic stress disorder
- group for people who have Palpitations

Common treatments for Post-traumatic Stress Disorder and their efficacy:

Could your drug cause it?

Comments from related studies:

  • From this study (1 week ago):

  • Initially was given Metoprolol 25-50mg/day for high blood pressure 180/115. Was good and relaxed for about a week, then severe palpitations started to occur. Was taken off Metoprolol and put on Losartan 25-50mg/day and palpitations continued to be severe and frequent 2-5/day lasting a few minutes to an hour or two. Recovery was longer. Shortness of breath was accompanied. Was at cardiologist's office when a severe palpalitory event was occuring. He said I was having PAC's. I've been told PVC's as well in past visits to the doctors office. I stopped taking Losartan a week and a half ago. I've had several good days without palpitations occuring with a few days with severe palpitations occuring. I'm not sure if palpitations will cease, but I wasn't having palpitations or arrythmias prior to taking any of these medications. Again, I am seeing a marked improvement overall after ceasing these medications. I've lost 20 lbs or 10% of my body weight over the past 2-3 months and feel much better, but the severe palpitations do occur still without much warning. Last night I had an episode that lasted close to an hour and a half. After the palpitations reside and normal heart function returns, stomach sour sets in and I end up urinating frequently and also evacuating my bowells which help with recovery. My cardiologist says that the stomach sour is a result of the palpitations and not the other way around. My stomach isn't causing my palpitations. I will never take another med again in my life. It's poison to my system. How other's can tolerate this stuff is beyond me. I eat right and exercise everyday.

    Reply

  • From this study (2 weeks ago):

  • I was on cymbalta for almost 3 yrs.with great success. Was just switched to the generic..all hell broke out.

    Reply

  • From this study (2 weeks ago):

  • I have exhausted all drug options for overactive bladder due to "resistance." Including Botox injections that had moderate results but only lasted almost two months. Also, every injection was painfully felt although I was prepped with a pain minimizing treatment. I am searching for help if any of my medication are causing the resistance.

    Reply

Post a new comment    OR    Read more comments

Can you answer these questions (what is this?):

More questions for: Post-traumatic stress disorder, Palpitations

You may be interested at these reviews (what is this?):

  • Rocephin and levaquin drug interactions
    I went to ER of local hospital because I was feeling puny, low energy for a while. I was on no meds, physical active all my life, yoga practiser, no crippling. I am late deafened, can speak clearly. This is a true case of attempted murder. I refused to admit myself after waiting 8 hours - I was refu ...

  • Fenofibrate allergy and gall bladder problems
    Took fenofibrate for about 9 months to treat high cholesterol, it lowered total from 250 down to 175 along with lowered triglycerides and LDL. After 6 months started having allergy and cold flu symptoms along with heart palpitations. Allergies caused sore throat, fluid behind ear,and sinus congest ...

  • Heart pounding on zoloft
    Have been on Zoloft for 3 weeks and have heart pounding once a week for a few hours which unable me to sleep

More reviews for: Post-traumatic stress disorder, Palpitations

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

40 million health professionals and patients have studied on eHealthMe. Recent studies:

- Hydroxychloroquine Sulfate for a 48-year old woman wh ... (16 minutes ago)

- Zytiga for a 76-year old man who has Prostate Cancer ... (22 minutes ago)

- Levothyroxine Sodium for a 31-year old woman who has ... (24 minutes ago)

Related condition

- Post-traumatic stress disorder (2,602 reports)

 

Related symptom

- Palpitations

 

Related drugs

- Zoloft
- Prazosin Hydrochloride
- Clonazepam
- Xanax
- Klonopin
- Sertraline Hydrochloride
- Celexa
- Paxil
- Effexor Xr
- Sertraline
- Seroquel
- Lexapro
- Cymbalta
- Paroxetine Hydrochloride
- Pristiq
- Prozac
- Citalopram Hydrobromide
- Seroquel Xr
- Wellbutrin Xl
- Wellbutrin

 

 

Recent user comments

- "Feelings of depression along with disorientation fati ... " (25 minutes ago)

- "Gained weight too without change in diet or exercise. " (3 hours ago)

- "I cannot remember anything anymore... I have to write ... " (5 hours ago)

 

Recent mobile support groups

- Viagra and Enbrel

- Attention Deficit/hyperactivity Disorder

- Lung Disorder and Cough

- Fluoxetine

- Arrhythmia and Omeprazole

 

Popular searches

- Bipolar Disorder
- Quillivant Xr
- Pueraria Thomsonii
- Hyperlipidaemia
- Birth Control

   

All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.